# SDR HEEA078734

- Difficulty date: May 20, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Aircraft time: 9,586 hours
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: 811B
- Part serial: 25443
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT CLOCK WILL NOT KEEP TIME. REPLACED WITH SERVICEABLE CLOCK.
